# SDR ASOA20120311036

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 25,388 hours, 13,763 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 23092029001
- Part serial: 3022384701
- Condition: Cracked
- Location: Lt Mlg
- Part time: 25,388 hours, 13,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE UPPER ATTACH AXLE FOR THE LT MLG SHOCK ABSORBER WAS FOUND TO BE CRACKED.  MX R & R THE AFFECTED AXEL, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
